# SDR VNAA2019072811102

- Difficulty date: July 28, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 36,262 hours, 36,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 59257
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH OVERWING EMERGENCY EXIT LOWER LIGHT INOP. R&R INVERTER IAW CRJ 200 AMM 33-51-02-000/400-801.  OPS CHECK GOOD.
